Translator Disclaimer
May, 2004 Macroscopic Limits of the Becker-Döring Equations
Barbara Niethammer
Commun. Math. Sci. 2(S1): 85-92 (May, 2004).

Abstract

We review the derivation of macroscopic limits of the Becker-Döring equations. We show that those limits have the structure of a gradient flow even though the Becker-Döring equations themselves do not allow for such an interpretation.

Citation

Download Citation

Barbara Niethammer . "Macroscopic Limits of the Becker-Döring Equations." Commun. Math. Sci. 2 (S1) 85 - 92, May, 2004.

Information

Published: May, 2004
First available in Project Euclid: 2 July 2004

zbMATH: 1081.82593
MathSciNet: MR2119876

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. S1 • May, 2004
Back to Top